# SDR R61A2020121500861

- Difficulty date: November 25, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,807 hours, 27,130 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, WHILE AIRCRAFT WAS IN FOR HEAVY CHECK FOUND HORIZ STAB CRACKS ON LT SIDE RIB 11A AND 12A BETWEEN MID AND FRONT SPAR.  THE CORRECTIVE ACTION AAR REPAIRED CRACKS, PER 170EO-55-10-0004.  FOR DETAILS OF WORK PERFORMED SEE AAR NRC 4500812-3000-0012.  AIRCRAFT HAS BEEN RETURNED TO SERVICE.
